# SDR C2XA09IA054

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 19,198 hours, 14,632 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301698
- Condition: Overheated
- Location: Nr 2
- Part time: 8,075 hours, 7,153 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 2312, THE CREW REPORTED THAT THE NUMBER TWO MAIN BATTERY WAS OVERHEATING IN FLIGHT.  THE CREW DEACTIVATED THE NUMBER TWO BATTERY, AND THE TEMPERATURE REMAINED CONSTANT UNTIL DESCENT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO MAIN BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
